# SDR AALA202001079002

- Difficulty date: January 6, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 32,121 hours, 13,026 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 05799819
- Part serial: 4804YX
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: STAB OUT OF TRIM ILLUMINATED AT LEVEL OFF FL350 WITH A A/P ENGAGED WITOUT WARNING AIRCRAFT  PITCHED DOWN AGGRESSIVELY WEN 800 FEET DOWN AUTO PILOT AND AUTO THROTTLE WERE MANUALLY  DISENGAGED USING TRIM SWITCH ON YOKE A/C RETURNED TO PROPER TRIM AS PER QRH AUTO PILOT AND A/T NOT USED FOR REMAINDER OF FLIGHT. MEL 22-01A. ***SUPPLEMENTAL ACTION SECT. 4 AND 5: REMOVED AND REPLACED FCC CH A ( #1) IAW AMM 22-11-33 PERFORMED LAND VERIFIED TEST IAW AMM 22-11-00-700-801.***(CLOSED)
